# SDR A6WA201341121

- Difficulty date: December 31, 2013
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 32,549 hours, 31,622 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Cleat
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO TIE DOWN CLEET CORROSION AT LBL 27 FS 559+112.  R & R CARGO TIE DOWN CLEET AT LBL 27 FS 559+112 IAW CRJ 200 SRM 51-41-02.
